Share This Article:

Impulsive Predator-Prey Dynamic Systems with Beddington-DeAngelis Type Functional Response on the Unification of Discrete and Continuous Systems

Abstract Full-Text HTML XML Download Download as PDF (Size:1003KB) PP. 1649-1664
DOI: 10.4236/am.2015.69147    2,335 Downloads   2,824 Views   Citations

ABSTRACT

In this study, the impulsive predator-prey dynamic systems on time scales calculus are studied. When the system has periodic solution is investigated, and three different conditions have been found, which are necessary for the periodic solution of the predator-prey dynamic systems with Beddington-DeAngelis type functional response. For this study the main tools are time scales calculus and coincidence degree theory. Also the findings are beneficial for continuous case, discrete case and the unification of both these cases. Additionally, unification of continuous and discrete case is a good example for the modeling of the life cycle of insects.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Güvenilir, A. , Kaymakçalan, B. and Pelen, N. (2015) Impulsive Predator-Prey Dynamic Systems with Beddington-DeAngelis Type Functional Response on the Unification of Discrete and Continuous Systems. Applied Mathematics, 6, 1649-1664. doi: 10.4236/am.2015.69147.

References

[1] Wang, W., Shen, J. and Nieto, J. (2007) Permanence and Periodic Solution of Predator-Prey System with Holling Type Functional Response and Impulses. Discrete Dynamics in Nature and Society, 2007, Article ID: 81756, 15 p.
[2] Beddington, J.R. (1975) Mutual Interference between Parasites or Predators and Its Effect on Searching Efficiency. Journal of Animal Ecology, 44, 331-340.
http://dx.doi.org/10.2307/3866
[3] DeAngelis, D.L., Goldstein, R.A. and O’Neill, R.V. (1975) A Model for Trophic Interaction. Ecology, 56, 881-892.
http://dx.doi.org/10.2307/1936298
[4] Fan, M. and Agarwal, S. (2002) Periodic Solutions for a Class of Discrete Time Competition Systems. Nonlinear Studies, 9, 249-261.
[5] Fan, M. and Wang, K. (2000) Global Periodic Solutions of a Generalized n-Species GilpinAyala Competition Model. Computers & Mathematics with Applications, 40, 1141-1151.
http://dx.doi.org/10.1016/S0898-1221(00)00228-5
[6] Fan, M. and Wang, K. (2001) Periodicity in a Delayed Ratio-Dependent Predatorprey System. Journal of Mathematical Analysis and Applications, 262, 179-190.
http://dx.doi.org/10.1006/jmaa.2001.7555
[7] Fan, M. and Wang, Q. (2004) Periodic Solutions of a Class of Nonautonomous Discrete Time Semi-Ratio-Dependent Predatorprey Systems. Discrete and Continuous Dynamical Systems, Series B, 4, 563-574.
http://dx.doi.org/10.3934/dcdsb.2004.4.563
[8] Fang, Q., Li, X. and Cao, M. (2012) Dynamics of a Discrete Predator-Prey System with Beddington-DeAngelis Function Response. Applied Mathematics, 3, 389-394.
http://dx.doi.org/10.4236/am.2012.34060
[9] Huo, H.F. (2005) Periodic Solutions for a Semi-Ratio-Dependent Predatorprey System with Functional Responses. Applied Mathematics Letters, 18, 313-320.
http://dx.doi.org/10.1016/j.aml.2004.07.021
[10] Li, Y.K. (1999) Periodic Solutions of a Periodic Delay Predatorprey System. Proceedings of the American Mathematical Society, 127, 1331-1335.
http://dx.doi.org/10.1090/S0002-9939-99-05210-7
[11] Wang, Q., Fan, M. and Wang, K. (2003) Dynamics of a Class of Nonautonomous Semi-Ratio-Dependent Predator-Prey Systems with Functional Responses. Journal of Mathematical Analysis and Applications, 278, 443-471.
http://dx.doi.org/10.1016/S0022-247X(02)00718-7
[12] Xu, R., Chaplain, M.A.J. and Davidson, F.A. (2005) Periodic Solutions for a Predato-Prey Model with Holling-Type Functional Response and Time Delays. Applied Mathematics and Computation, 161, 637-654.
http://dx.doi.org/10.1016/j.amc.2003.12.054
[13] Bainov, D. and Simeonov, P. (1993) Impulsive Differential Equations: Periodic Solutions and Applications, Pitman Monographs and Surveys in Pure and Applied Mathematics. Vol. 66, Longman Scientific and Technical, Harlow.
[14] Samoilenko, A.M. and Perestyuk, N.A. (1995) Impulsive Differential Equations. World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, Vol. 14, World Scientific, River Edge.
[15] Lakshmikantham, V., Banov, D.D. and Simeonov, P.S. (1989) Theory of Impulsive Differential Equations. Series in Modern Applied Mathematics, Vol. 6, World Scientific, Teaneck.
http://dx.doi.org/10.1142/0906
[16] Wang, P. (2006) Boundary Value Problems for First Order Impulsive Difference Equations. International Journal of Difference Equations, 1, 249-259.
[17] Tang, S., Xiao, Y., Chen, L. and Cheke, R.A. (2005) Integrated Pest Management Models and Their Dynamical Behaviour. Bulletin of Mathematical Biology, 67, 115-135.
http://dx.doi.org/10.1016/j.bulm.2004.06.005
[18] Xiang, Z., Li, Y. and Song, X. (2009) Dynamic Analysis of a Pest Management SEI Model with Saturation Incidence Concerning Impulsive Control Strategy. Nonlinear Analysis, 10, 2335-2345.
http://dx.doi.org/10.1016/j.nonrwa.2008.04.017
[19] Wei, C. and Chen, L. (2012) Periodic Solution of Prey-Predator Model with Beddington-DeAngelis Functional Response and Impulsive State Feedback Control. Journal of Applied Mathematics, 2012, Article ID: 607105.
http://dx.doi.org/10.1155/2012/607105
[20] Bohner, M., Fan, M. and Zhang, J.M. (2006) Existence of Periodic Solutions in Predator-Prey and Competition Dynamic Systems. Nonlinear Analysis: Real World Applications, 7, 1193-1204.
http://dx.doi.org/10.1016/j.nonrwa.2005.11.002
[21] Fazly, M. and Hesaaraki, M. (2008) Periodic Solutions for Predator-Prey Systems with Beddington DeAngelis-Functional Response on Time Scales. Nonlinear Analysis: Real World Applications, 9, 1224-1235.
http://dx.doi.org/10.1016/j.nonrwa.2007.02.012

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.